MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720157-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 114630016.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: ((b)(4) model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 113346010.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptoms of urinary incontinence are known risks associated with this device type and indicated as such in the instructions for use.A risk review was completed and confirmed that the event of urinary incontinence and mechanical issue were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the artificial urinary sphincter (aus) presented with recurring incontinence and that the device was no longer functioning.A surgical procedure was performed, and the device was removed and replaced.No further patient complications have been reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25616535
Report Number2124215-2026-33782
Device Sequence Number21386746
Product Code EZY
UDI-Device Identifier00878953005652
UDI-Public(01)00878953005652(17)160818(10)947675003
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/18/2016
Device Model Number720157-01
Device Catalogue Number720157-01
Device Lot Number947675003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/24/2026
Date Device Manufactured09/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale